# SDR ASAA1057516

- Difficulty date: March 10, 2010
- Submitted: March 13, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,432 hours, 3,369 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ANNUNCIATION ON BOTH ND'S.  QRH FOLLOWED AND IT CLEARED.  INFO NOTED BY MAINTENANCE.
